# SDR RAIA201209020002

- Difficulty date: September 2, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 21,878 hours, 20,454 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 9906196
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, BLEED NR 1 OVERTEMP APPEARED.  THE CREW RETURNED THE A/C TO STL.  MAINTENANCE INSPECTED AND REPLACED NR 1 FAN AIR VALVE, OPS CHECK GOOD.
